Nonlinear signal filtering on the basis of multi-dimensional polynomials of splitted functions

被引:0
作者
Solov'ev, E.B. [1 ]
机构
[1] Sankt-Peterburgskij, Elektrotekhnicheskij Univ, Sankt-Peterburg, Russia
来源
Izvestiya VUZ: Radioelektronika | 1995年 / 38卷 / 04期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
2
引用
收藏
页码:31 / 36
相关论文
共 50 条
[21]   APPROXIMATION AND RESTORATION OF MULTI-DIMENSIONAL FUNCTIONS AT MACROMODELING [J].
LOZOVSKY, YN ;
PARASOCHKIN, VA ;
TKACHENKO, VG .
IZVESTIYA VYSSHIKH UCHEBNYKH ZAVEDENII RADIOELEKTRONIKA, 1988, 31 (08) :43-47
[22]   Multi-dimensional cubic spline functions and their applications [J].
Yang, Zhensheng .
Beijing Hangkong Hangtian Daxue Xuebao/Journal of Beijing University of Aeronautics and Astronautics, 1993, (04) :105-111
[23]   Multi-dimensional Fuzzy Modeling with Incomplete Fuzzy Rule Base and Radial Basis Activation Functions [J].
Vachkov, Gancho ;
Christova, Nikolinka ;
Valova, Magdalena .
INTELLIGENT SYSTEMS'2014, VOL 1: MATHEMATICAL FOUNDATIONS, THEORY, ANALYSES, 2015, 322 :715-725
[24]   Adaptive approximation of multi-dimensional irregularly sampled signals with compactly supported radial basis functions [J].
Gelas, Arnaud ;
Prost, Remy .
2006 8TH INTERNATIONAL CONFERENCE ON SIGNAL PROCESSING, VOLS 1-4, 2006, :1091-+
[25]   ON THE INTEGRABILITY OF MULTI-DIMENSIONAL RARE MAXIMAL FUNCTIONS [J].
Japaridze, I. ;
Oniani, G. .
ACTA MATHEMATICA HUNGARICA, 2023, 170 (2) :573-584
[26]   On the integrability of multi-dimensional rare maximal functions [J].
I. Japaridze ;
G. Oniani .
Acta Mathematica Hungarica, 2023, 170 :573-584
[27]   Multi-Dimensional Weyl Modules and Symmetric Functions [J].
B. Feigin ;
S. Loktev .
Communications in Mathematical Physics, 2004, 251 :427-445
[28]   On Multi-Dimensional Systems; Properties of their Transfer Functions [J].
Jonsson, B. L. G. ;
Gustafsson, M. .
2016 URSI INTERNATIONAL SYMPOSIUM ON ELECTROMAGNETIC THEORY (EMTS), 2016, :512-514
[29]   Multi-dimensional Weyl modules and symmetric functions [J].
Feigin, B ;
Loktev, S .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2004, 251 (03) :427-445
[30]   Multi-dimensional quadrature of singular and discontinuous functions [J].
Tornberg, AK .
BIT, 2002, 42 (03) :644-669